Posted by TY (Poughkeepsie, NY) on 02/03/2009
[SIDE EFFECTS] Hello Ted,
My first experience with hydro peroxide was very scary, with a strange side effect. I used 35% FG-HP dilluted to 3% as I have read about. Then mixed 1 drop in a clean 4oz nasal sprayer with 4oz of distilled water.
I then ingested, (inhaled) two fine mist sprays by mouth. About 10 seconds after injesting I felt a very strange "hot rush like feeling" and my heart beat increased to a intense exercise level.
I felt very light headed & dizzy. However, my heart rate did slow down after a few minutes and I was fine except, my head and ears were very warm as if I had a fever...
My first though was that maybe I used too much for the first time.
The next day, I mixed one TLB spoon of the 3% in 32oz of the distilled water.
I took just three small sips, and the very same thing happened just not as intense..
I'm too scared to try it again. My question is: Do you know what is happening and why HP effects me this way?
Any help would be greatly appreciated.